Isentress side effects
Nov 14, 2008
I started Isentress 30 days ago and I've been experiencing extreme itching in my lower extremities and rather annoying abdominal pain (it feels like a contusion inside of me). Will these diminish over time or just another fact of life with HIV? Thanks
Response from Dr. Henry
Raltegravir (Isentress)has been a generally well tolerated with fairly low rates of skin problems and abdominal problems. Usually raltegravir would be used with other HIV meds; some of those may more commonly cause or contribute to skin or stomach complaints. There are also a number of symptoms that can occur due to immune reconstitution, depending on your HIV status. Many other non-HIV conditions can also cause some of those symptoms so a good history and physical/lab examination may be warranted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Risk Sex With A Prostitute
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Pain In Penis After Condom Inside Out Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.